MAUDE Adverse Event Report: CORDIS CORPORATION SMART CONTROL, ILIAC 6X40; STENT, ILIAC

CORDIS CORPORATION SMART CONTROL, ILIAC 6X40; STENT, ILIAC
Model Number C06040SL
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
After the smart control was opened during the pta case, it deployed about 2cm.It was replaced with a new product and the procedure was completed.The lesion was in the superficial femoral artery.There was no reported injury to the patient.The device was not returned for analysis.A product history record (phr) review of lot 18013980 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.Without the return of the device for analysis the reported ¿stent delivery system (sds)-ses~ deployment difficulty - premature/during prep¿ was not confirmed.It is difficult to draw a clinical conclusion between the device and the event based on the information available.However, it is probable that procedural and or handling factors such as the user¿s interaction with the device during use may have contributed to the reported event.According to the instructions for use (ifu), introduction of stent delivery system: ensure locking pin is still in place.Note: if the locking pin is not in place, system performance may be compromised, and another system should be used.¿ neither the phr review nor the information available suggests a design or manufacturing related cause could be related to the manufacturing process of the unit.Therefore, no corrective or preventive actions will be taken.
 
Event or Problem Description
As reported, after the smart control was opened during the pta case, it deployed about 2cm.It was replaced with a new product and the procedure was completed.There was no reported injury to the patient.The lesion was in the superficial femoral artery.The device will not be returned for evaluation.Multiple attempts were made without success to obtain the device and additional information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b5, d9, g3, h1, h2, h3 and h6 after the smart control was opened during the pta case, it deployed about 2cm.It was replaced with a new product and the procedure was completed.There was no reported injury to the patient.The lesion was in the superficial femoral artery.Multiple attempts were made without success to obtain the device and additional information.The product was returned for analysis.A non-sterile unit of product smart control, iliac 6x40mm was received coiled inside of a clear plastic bag.The unit was returned fully deployed and the stent was included in the shipment.Also, the locking pin was included.A kinked/bent condition was observed located approximately at 80 cm from the distal tip.The stent was inspected and no anomalies were observed on it.A product history record (phr) review of lot 18013980 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent delivery system (sds)-ses deployment difficulty - premature/during prep¿ was not confirmed through analysis of the returned device as the stent was fully deployed.The exact cause of the event could not be determined during analysis.Based on the information available for review, procedural or handling factors may have contributed to the event although very little information was provided by the operator.According to the instructions for use, which are not intended as a mitigation of risk, ¿after careful inspection of the pouch looking for damage to the sterile barrier, carefully peel open the pouch and extract the stent delivery system from the tray.Examine the device for any damage.If it is suspected that the sterility or performance of the device has been compromised, the device should not be used.Evaluate the distal end of the catheter to ensure that the stent is contained within the outer sheath.Do not use if the stent is partially deployed.Advance the device over the guidewire through the hemostatic valve and sheath introducer.Note: if resistance is met during delivery system introduction, the system should be withdrawn and another system should be used.¿ neither the phr review nor the product analysis suggests that the event experienced by the customer could be related to the manufacturing process; therefore, no corrective/preventive action will be taken at this time.

Brand Name
SMART CONTROL, ILIAC 6X40
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key14596733
Report Number9616099-2022-05680
Device Sequence Number5811128
Product Code NIO
UDI-Device Identifier20705032023518
UDI-Public(01)20705032023518(17)230331(10)18013980
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2023
Device Model NumberC06040SL
Device Catalogue NumberC06040SL
Device Lot Number18013980
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/11/2022
Supplement Date Received by Manufacturer06/09/2022
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK DEVICE
Patient SexUnknown